# SDR TAOA019812

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Jammed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, WHILE RETRACTING FLAPS FROM 5 DEGREES TO 10 DEGREES NR 2 LEADING EDGE FLAP REMAINED FULLY EXTENDED, CYCLED FLAPS NO HELP.  REPLACED NR 2 LEADING EDGE FLAP ACTUATOR.  OPERATIONAL CHECKS NORMAL PER MM CHAPTER 27-81-22.  (M)
